# SDR DU4R2007055

- Difficulty date: January 30, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Housing
- Condition: Corroded
- Location: Lav Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF LAV DRAIN HOUSING IN E/E BAY BS 418 TO BS 440 S-26L TO S-28L.  FABRICATED AND INSTALLED DOUBLER 6-12/" BY 9-1/4" FROM 2024-T3 .040", SUPPORT 16" BY 9-3/4" FROM 2024-T3 .050" IAW B757 SRM 51-20-01, B757 DWG 141N631 AND 51-40-02.
